# SDR CA971219048

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: 9460117191
- Condition: Disconnected
- Location: Aft Cabin
- Part time: 2,310 hours
- Stage of operation: CR
- Nature of condition: G, I
- Precautionary procedure: I

## Discrepancy

(CAN) IN CRUISE AT 27,000 FEET, THE ASI WENT TO ZERO, THE VSI TO 4,000 FEET PER MINUTE, DESCENT AND THE ALTIMETER WENT TO 8,000 FEET.  EMERG PROCEDURE CARRIED OUT-DEPRESSURIZE AND DESCENDED.  ALL INSTRUMENTS THEN RETURNED TO NORMAL.  MAINTENANCE FOUND THE STATIC LINE HAD COME UNCONNECTED AT THE AFT CABIN PRESSURE BULKHEAD.  MANUFACTURER NOTIFIED AS POH DOES NOT ADEQUATELY ADDRESS THIS PROBLEM.  PART TC: 1,827.
